My husband has tried Nicoderm, Habitrol and Walgreen's nicotine patches... all caused an itchy rash on the skin where they were applied. Is there a patch that is hypoallergenic?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using nicoderm pathces for 3 wks. The first 2 wks, there would be a pink spot after taking the patch off; but it would go away. The 3rd ...
1 answer • 7 Aug 2010
My daughter has been taking Biaxin for two weeks (bronchitis) during the end of the second week she developed a rash on her back... is this an ...
1 answer • 18 Oct 2010
My husband had an allergic reaction to trileptal (skin rash) and has now been prescribed depakote with the skin rash continuing. I wonder if there is ...
2 answers • 13 Feb 2011
About 10 years ago I tried the patch but got a horrible rash from it. At the time I don't know whether I was allergic to latex. With so many ...
1 answer • 8 May 2011
skin rash on neck and body I also take Losartan and atorvastatins
1 answer • 7 Jul 2014